# SDR SWAA2020021941537

- Difficulty date: February 10, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 45,734 hours, 22,693 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL #242AF TOP LAYER WAS COMING OFF.          / REPAIRED FLOOR BOARD 242AF IAW SRM.
